# SDR QXEA2011092600872

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME X28.000 LOWER FLANGE HAS CORROSION ABOVE STRINGER 25P JUST BELOW FWD LT PAX DOOR THRESHOLD.  BLENDED CORROSION IAW RD 8/4-53-2344.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-2344.  ALODINED, PRIMED, PAINTED AND APPLIED CPC IAW RD 8/4-53-2344.
